Dr. Jasintha Quadras, fmm
M.Sc,M.Phil,Ph.D,PGDCA,MS(CS)


Albert William, Indra Rajasingh, Jasintha Quadras, Paul Manuel,“Embedding of generalized wheels into arbitrary trees” (extended abstract), Electronic Notes in Discrete Mathematics, 15, 230 – 233, 2003. 

Indra Rajasingh, Albert William, Jasintha Quadras, Paul Manuel,“Embedding of Cycles and Wheels into Arbitrary Trees”, Networks, 44(3), 173 – 178, 2004.

Paul. M, Indra. R, Jasintha. Q, Bharati. R, “Congestion-Sum Problem of Petersen Graphs into Complete Binary Trees”, Journal of Combinatorics, Information & System Sciences, 35, No. 3-4, 2010.

Little Joice. M., Jasintha Quadras, Sarah Surya. S., Shanthakumari. A., “PI Index of Mesh Structured Chemicals”, Proceedings of ICIEIS 2011, Lecture Notes in Computer Science, Springer-Verlag,CCIS 253, no. 3, 400–409, 2011.

Jasintha Quadras,Vasanthika, S., “Biclique cover of  complete graphs and honeycomb networks”, Proceedings of ICIEIS 2011, Lecture Notes in Computer Science, Springer-Verlag, CCIS 252, 151-158, 2011.

Jasintha Quadras, Indra Rajasingh, Sarah Surya, S,Embedding of Hypercubes into Banana Trees”, Journal of Combinatorial Mathematics and Combinatorial Computing, Accepted, 2013.

Jasintha Quadras, Sarah Surya, S., “Linear Wirelength of Circulant Networks”, International Journal of Pure and Applied Mathematics, Vol. 86, no. 6, 883–891, 2013.

Jasintha Quadras, Sajiya Merlin Mahizl, A., “Total Bondage number of certain graphs”, International Journal of Pure and Applied Mathematics, Vol. 87 no. 6, 863-870, 2013.

Jasintha Quadras, Michael Arockiaraj, Jasintha Quadras, Arul Jeya Shalini, “Wirelength of Circulant network into nanostardendrimer”, Journal of Computational and Theoretical Nanoscience, 11(5), 1223-1229, 2014.

M. Arockiaraj , J. QuadrasIndraRajasinghA. J.Shalini,Embedding of hypercubes into sibling trees”, Discrete Applied Mathematics – 169, 9-14,  2014.

Jasintha Quadras, S. Sarah Surya, “Embedding of Petersen graph into certain Trees  Journal of Computer and Mathematical Sciences, Volume 5, issue 6,  2014.

Jasintha Quadras, A. Sajiya Merlin Mahizl, Indra Rajasingh, R. Sundara Rajan, “Domination in certain chemical graphs”, Journal of Mathematical Chemistry, 53(1), 207 – 219, 2015.

Jasintha Quadras, Indra Rajasingh, A. Sajiya Merlin Mahizl, “Total Bondage Number of Grid-Based Pyramid Networks”, Accepted for publication in  International Journal of Pure and Applied Mathematics”. (In Press)

Jasintha Quadras, S. Sarah Surya, “Embedding of Folded hypercubes into Torus”, Accepted for publication in “Mathematics for Computer Science”.(In Press)

Jasintha Quadras, A. Sajiya Merlin Mahizl, “Domination Parameters in Coronene Torus Network”, Accepted for publication in “Mathematics for Computer Science”.(In Press)